# SDR AALA20061374

- Difficulty date: December 24, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 22B INOPERATIVE.  REPAIRED BROKEN CONNECTOR AT SIDEWALL FOR EMERGENCY LIGHT AT SEAT 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
